# SDR SWAA2024011631078

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATE LOCATED INTERNAL AREA AT LEVEL OFFS 449 LEADING EDGE AT RT WING 2023-751703<[01] REPLACED RAIL NUT PLATE LOCATED INTERNAL AREA AT LEVEL OFFS 449 LEADING EDGE AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02;[02] REPLACED RAIL NUT PLATE LOCATED INTERNAL AREA AT LEVEL OFFS 449 LEADING EDGE AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02
